# SDR SIMA20170814003

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 31,496 hours, 26,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LT STRIPS 2 AND 3 INOP. EMERGENCY BATTERIES CHARGED WITH GPU PER AMM 20-40-01-860-801-A. PERFORMED OPC OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00-700-801-A NO FAULTS FOUND.
